Alert archive / Indiana / Wind Chill Advisories in 2018
Wind Chill Advisory 5, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind chill advisory at Jan 15, 2018, 3:06 PM EST for 39 counties in Indiana. It took effect at Jan 16, 2018, 12:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2018, 3:06 PM EST (20:06 UTC)
- In effect from
- Jan 16, 2018, 12:00 AM EST
- Expired
- Jan 16, 2018, 12:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
663 WWUS43 KIND 152006 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 306 PM EST Mon Jan 15 2018 INZ021-028>031-035>049-051>057-060>065-067>072-160415- /O.NEW.KIND.WC.Y.0005.180116T0500Z-180116T1700Z/ /O.CON.KIND.WW.Y.0003.000000T0000Z-180116T0000Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 306 PM EST Mon Jan 15 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST TUESDAY... * WHAT...Snow occurring with gusty winds developing. Very cold wind chills expected. Plan on slippery road conditions, including during the evening commute. Little to no additional snow accumulation is expected. Scattered snow showers and squalls combined with gusty winds will cause blowing and drifting snow into the evening. Expect wind chills to range from 10 below zero to 20 below zero. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...For the Winter Weather Advisory, until 7 PM EST this evening. For the Wind Chill Advisory, from midnight tonight to noon EST Tuesday. * ADDITIONAL DETAILS...Be prepared for reduced visibilities and blowing and drifting of snow at times. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ For more information from the National Weather Service visit http://weather.gov/ind Ryan
6 follow-up statements
986 WWUS43 KIND 160001 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 701 PM EST Mon Jan 15 2018 INZ021-028>031-035>049-051>057-060>065-067>072-160815- /O.EXP.KIND.WW.Y.0003.000000T0000Z-180116T0000Z/ /O.CON.KIND.WC.Y.0005.180116T0500Z-180116T1700Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 701 PM EST Mon Jan 15 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST TUESDAY... ...WINTER WEATHER ADVISORY HAS EXPIRED... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 10 below zero to 20 below zero. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...From midnight tonight to noon EST Tuesday. * ADDITIONAL DETAILS...Gusty winds tonight will cause blowing and drifting of snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ For more information from the National Weather Service visit http://weather.gov/ind Ryan
342 WWUS43 KIND 160227 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 927 PM EST Mon Jan 15 2018 ...Wind Chill Advisory Currently in Effect... .Wind chills of 10 below zero to 20 below zero. INZ021-028>031-035>049-051>057-060>065-067>072-161030- /O.CON.KIND.WC.Y.0005.180116T0500Z-180116T1700Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 927 PM EST Mon Jan 15 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TUESDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 10 below zero to 20 below zero. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...From midnight tonight to noon EST Tuesday. * ADDITIONAL DETAILS...Gusty winds tonight will cause blowing and drifting of snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
492 WWUS43 KIND 160830 AAD WSWIND URGENT - WINTER WEATHER MESSAGE...UPDATED National Weather Service Indianapolis IN 330 AM EST Tue Jan 16 2018 ...Wind Chill Advisory Currently in Effect... .Wind chills from 10 below zero to near 20 below zero. INZ021-028>031-035>049-051>057-060>065-067>072-161700- /O.CON.KIND.WC.Y.0005.000000T0000Z-180116T1700Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 330 AM EST Tue Jan 16 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 10 below zero to near 20 below zero. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...Through noon EST. * ADDITIONAL DETAILS...Slick to snow covered untreated roads and side streets. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
455 WWUS43 KIND 161113 AAE WSWIND URGENT - WINTER WEATHER MESSAGE...UPDATED National Weather Service Indianapolis IN 613 AM EST Tue Jan 16 2018 ...Wind Chill Advisory Currently in Effect... .Wind chills from 10 below zero to 20 below zero. INZ021-028>031-035>049-051>057-060>065-067>072-161700- /O.CON.KIND.WC.Y.0005.000000T0000Z-180116T1700Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 613 AM EST Tue Jan 16 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 10 below zero to 20 below zero. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...Through noon EST. * ADDITIONAL DETAILS...Slick to snow covered untreated roads and side streets. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
693 WWUS43 KIND 161457 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 957 AM EST Tue Jan 16 2018 INZ021-028>031-035>049-051>057-060>065-067>072-161700- /O.CON.KIND.WC.Y.0005.000000T0000Z-180116T1700Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 957 AM EST Tue Jan 16 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 10 below zero to 20 below zero. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...Until noon EST today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ For more information from the National Weather Service visit http://weather.gov/ind
953 WWUS43 KIND 161656 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 1156 AM EST Tue Jan 16 2018 INZ021-028>031-035>049-051>057-060>065-067>072-161800- /O.EXP.KIND.WC.Y.0005.000000T0000Z-180116T1700Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 1156 AM EST Tue Jan 16 2018 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON EST TODAY... Wind chills have climbed above advisory criteria, but will remain near or below zero through Wednesday morning. Continue to dress in layers and limit outdoor exposure. $$ For more information from the National Weather Service visit http://weather.gov/ind
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind chill advisory went out at Jan 15, 2:15 PM EST, 51 minutes earlier.
Area forecast discussion, Jan 15, 2:15 PM EST, 51 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 215 PM EST Mon Jan 15 2018 .UPDATE... Long Term section has been updated below. && .SYNOPSIS... Issued at 244 AM EST Mon Jan 15 2018 A low pressure system will bring accumulating snow to the area today. An upper level disturbance may result in some flurries or light snow showers on Tuesday. High pressure is expected for the mid to late parts of the week. && .NEAR TERM /Rest of Today/... Issued at 957 AM EST Mon Jan 15 2018 Snow has diminished quite a bit across the northwest half of our region as drier air spreads in. As a result additional accumulations should be half inch or less. Radar indicates heavier snow will occur over southern and east central areas through at least midday and then snow will diminish over the rest of the area. Even though additional snow amounts appear less northwest...decided to keep Winter Weather advisories intact for now as driving conditions are still poor. Lowered temperatures slightly most areas this afternoon as colder air behind the cold front spreads in. && .SHORT TERM /Tonight through Wednesday night/... Issued at 244 AM EST Mon Jan 15 2018 Model data suggest most of the lift will have passed off to the southeast around sunset, so will go dry tonight. An elongated area of mid level vorticity is progged to pass over the area during the day Tuesday and Tuesday night. This may result in some flurries or light snow showers at times, but model data continue to be rather conservative with QPF potential with this lobe. Will go with a dry forecast for Wednesday and Wednesday night as surface high pressure builds through the Ohio and Tennessee Valley. Progged low level thicknesses suggest the GFS MOS temperature guidance for the next couple of days looks reasonable, so only minor adjustments planned. Expected wind chills approach advisory criteria over parts of the area by early Tuesday morning, so wind chill headlines are possible at some point. && .LONG TERM /Thursday Night through Monday/... Issued at 215 PM EST Mon Jan 15 2018 A progressive upper air pattern will occur late this week and early next week. An upper trough near the New England coast Thursday night will move to the east and an upper ridge will move east across Indiana Friday and early Saturday. As result temperatures will become much warmer Friday and over the weekend. Models move a surface low into the central plains over the weekend and to the western great lakes by Monday with a trailing cold front moving through Indiana early Monday. This system will bring a chance of showers over the weekend and a likelihood of rain Sunday night. Models indicate near steady or slowly falling temperatures Monday with arrival of colder air and some areas could see mixed precipitation Monday. Stayed close to Superblend POPS most periods and Superblend temperatures Thursday night through Sunday. Since temperatures will be non-diurnal Monday...used hourly model surface temperatures to recompute high and low temperatures for that period. && .AVIATION /Discussion for the 15/12Z TAF Issuance/... Issued at 1200 PM EST Mon Jan 15 2018 MVFR ceilings with pockets of IFR early on...improving to VFR this evening and back to MVFR ceilings northern sections Tuesday morning. Low pressure over southeast Wisconsin will track east across the great lakes as a cold front moves east across central Indiana. Snow was ending across north and central sections and should end in the south in a few hours. Could see flurries this afternoon and northern areas Tuesday morning. Southwest winds 10 to 12 knots will become west after cold front passage and then decreasing a little late tonight. && .IND WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 4 PM EST this afternoon for INZ021- 028>031-035>049-051>057-060>065-067>072. && SYNOPSIS...JAS NEAR TERM...JH SHORT TERM...JAS LONG TERM....JH AVIATION...JH
Hazardous weather outlook, Jan 15, 4:33 AM EST, 10 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 433 AM EST Mon Jan 15 2018 INZ021-028>031-035>049-051>057-060>065-067>072-161100- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 433 AM EST Mon Jan 15 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: A low pressure system will bring accumulating snow to central Indiana through the day. A Winter Weather Advisory is in effect for all of central Indiana through 4 pm. Hazards: Slick and snow covered roads and reductions in visibility from snow and blowing snow. Wind chills from 9 to 17 degrees below zero overnight. Timing: Through the 7 pm. Discussion: A low pressure system will move over the Great Lakes through tonight and bring accumulating snow to central Indiana followed by bitterly cold temperatures. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Outlook: Wind chills will be below zero at times Tuesday through Thursday morning. The coldest weather will be Tuesday morning when the wind chills could reach 15 degrees below zero. Discussion: Dry and bitterly cold weather will occur midweek. Then moderating temperatures and later the threat for rain will be the late week and weekend highlights. .SPOTTER INFORMATION STATEMENT... Winter weather spotters are encouraged to send snowfall reports Today. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jan 15, 1:52 PM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
152 PM EST MON JAN 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM SNOW WASHINGTON 38.66N 87.17W
01/15/2018 M4.3 INCH DAVIESS IN PUBLIC
&&
KEHLocal storm report, Jan 15, 2:18 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
218 PM EST MON JAN 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM SNOW 1 NNW FRANKFORT 40.29N 86.51W
01/15/2018 M2.3 INCH CLINTON IN TRAINED SPOTTER
&&
KEHLocal storm report, Jan 15, 2:26 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
226 PM EST MON JAN 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM SNOW RUSHVILLE 39.61N 85.45W
01/15/2018 M2.7 INCH RUSH IN TRAINED SPOTTER
&&
KEHLocal storm report, Jan 15, 2:43 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
243 PM EST MON JAN 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM SNOW MONROVIA 39.58N 86.48W
01/15/2018 M4.0 INCH MORGAN IN TRAINED SPOTTER
&&
KEHLocal storm report, Jan 15, 2:48 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
248 PM EST MON JAN 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM SNOW 1 S MCCORMICKS CREEK ST 39.28N 86.76W
01/15/2018 M4.5 INCH OWEN IN TRAINED SPOTTER
&&
KEHLocal storm report, Jan 15, 2:53 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
253 PM EST MON JAN 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW FISHERS 39.95N 86.02W
01/15/2018 M1.0 INCH HAMILTON IN TRAINED SPOTTER
&&
KEHNearby
Wind Chill Advisories in Indiana, 2018Every wind chill advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.